PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Hamiltonicity of vertex-transitive graphs of order 4p
Dragan Marušič and Klavdija Kutnar
Eur. j. comb. Volume 29, Number 2, pp. 423-438, 2008. ISSN 0195-6698


It is shown that every connected vertex-transitive graph of order 4p, where p is a prime, is hamiltonian with the exception of the Coxeter graph which is known to possess a Hamilton path.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8216
Deposited By:Boris Horvat
Deposited On:21 February 2012